# SDR DALA2022042202825

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29 LH FROM STA 928 TO 931 AFT CARGO COMPARTIMENT IN ORDER TO PERFORM NRC 139. SUMMARY OF NRC 00251: CORROSION LEVEL 2, LONGERON 29 LH FROM STA 928 TO 931 AFT CARGO COMPARTIMENT IN ORDER TO PERFORM NRC 139 WAS REPAIRED PER B-717 SRM 53-00-05-2R REPAIR 3 FIG.201. (LP #2205368)
